Maxigesic Double Action Pain Relief 12 Tablets

SKU: 9340404001236 Categories: , Tag:

$6.99

 

 

Description

Maxigesic Double Action Pain Relief 12 Tablets

Contains Paracetamol 500mg and Ibuprofen 150mg

Warnings
Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Additional information

Weight200 g